# SDR IXXA20170201020

- Difficulty date: December 28, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SPAR CORRODED RWS 641.  REMOVED CORROSION, BLENDED AREA. FOUND AREA TO BE OUT OF LIMITS. REPAIRED IAW  ENGINEERING DOCUMENT 47722REA30.
